Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Fourier decompositions with positive coefficients in compact Gelfand pairs


Author: Brian E. Blank
Journal: Proc. Amer. Math. Soc. 119 (1993), 427-430
MSC: Primary 43A30; Secondary 43A15
MathSciNet review: 1195713
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ G$ a compact separable Hausdorff topological group and for $ 1 < p \leqslant 2$ the finiteness of the Hausdorff-Young sequence operator is established for functions in $ {L^1}(G)$ with positive Fourier decompositions and which are $ p$th-power integrable in a neighborhood of the identity. A similar result is established in the context of compact Gelfand pairs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A30, 43A15

Retrieve articles in all journals with MSC: 43A30, 43A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1195713-7
PII: S 0002-9939(1993)1195713-7
Article copyright: © Copyright 1993 American Mathematical Society